# SDR CVU2008F00000

- Difficulty date: July 7, 2008
- Submitted: July 25, 2008
- Operation: Air carrier
- Aircraft: N44MA
- Make and model: Beech 65-B80
- Aircraft serial: LD412
- Engine: Lyc IO720*
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: MHJ4004R
- Part serial: S000014
- Condition: Intermittent
- Location: Engine
- Part time: 1,068 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PART REMOVED FOR OVERHAUL AFTER INTERMITTENT OPERATION.  (K)
